# SDR FDEA201711183274

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,533 hours, 25,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 144N515010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 980 - 1000 RT SIDE CUSP WEB CORRODED. REMOVED CORROSION AND EVALUATED CUSP WEB AT STA 980 - 1000 RT, ORIGINAL MAT .056", MAT REM .048" FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13-1A DET III FIG 101. FORMED, LOCATED, DRILLED AND TRIMMED NEW SHEAR WEB (CUSP WEB) IAW DWG 144N5150 REV A AND C. INSTALLED NEW SHEAR WEB (CUSP WEB) AT STA 980 - 1000 RT IAW DWG 144N5150 REV A REV C.
